Madan Puri
Madan Puri
Professor of Mathematics, Indiana University
Verified email at indiana.edu
Title
Cited by
Cited by
Year
Fuzzy random variables
ML Puri, DA Ralescu
Journal of mathematical analysis and applications 114 (2), 409-422, 1986
2256*1986
Differentials of fuzzy functions
ML Puri, DA Ralescu
Journal of Mathematical Analysis and Applications 91 (2), 552-558, 1983
13391983
Nonparametric methods in multivariate analysis
ML Puri, PK Sen
John Wiley & Sons, 1971
11471971
Limit theorems for fuzzy random variables
EP Klement, ML Puri, DA Ralescu
Proceedings of the Royal Society of London. A. Mathematical and Physical …, 1986
3941986
Nonparametric methods in general linear models
ML Puri, PK Sen
John Wiley & Sons, 1985
3101985
Nonparametric methods in factorial designs
E Brunner, ML Puri
Statistical papers 42 (1), 1-52, 2001
2842001
The concept of normality for fuzzy random variables
ML Puri, DA Ralescu
The Annals of Probability, 1373-1379, 1985
2791985
Asymptotic efficiency of a class of c-sample tests
ML Puri
The Annals of Mathematical Statistics, 102-121, 1964
1631964
Linear serial rank tests for randomness against ARMA alternatives
M Hallin, JF Ingenbleek, ML Puri
The Annals of Statistics 13 (3), 1156-1181, 1985
1471985
Rank-score tests in factorial designs with repeated measures
E Brunner, U Munzel, ML Puri
Journal of Multivariate Analysis 70 (2), 286-317, 1999
1401999
Aligned rank tests for linear models with autocorrelated error terms
M Hallin, ML Puri
Journal of Multivariate Analysis 50 (2), 175-237, 1994
1251994
Some distribution-free k-sample rank tests of homogeneity against ordered alternatives
ML Puri
Communications on Pure and Applied Mathematics, 1965
1201965
On a class of multivariate multisample rank-order tests
ML Puri, PK Sen
Sankhyā: The Indian Journal of Statistics, Series A, 353-376, 1966
1171966
Convergence theorem for fuzzy martingales
ML Puri, DA Ralescu
Journal of Mathematical Analysis and Applications 160 (1), 107-122, 1991
1101991
Strong law of large numbers for Banach space valued random sets
ML Puri, DA Ralescu
The Annals of Probability, 222-224, 1983
1051983
Optimal rank-based procedures for time series analysis: testing an ARMA model against other ARMA models
M Hallin, ML Puri
The Annals of Statistics, 402-432, 1988
1001988
A class of rank order tests for a general linear hypothesis
ML Puri, PK Sen
The Annals of Mathematical Statistics 40 (4), 1325-1343, 1969
1001969
Estimating conditional tail expectation with actuarial applications in view
V Brazauskas, BL Jones, ML Puri, R Zitikis
Journal of Statistical Planning and Inference 138 (11), 3590-3604, 2008
962008
Nonparametric methods in design and analysis of experiments
E Brunner, ML Puri
Handbook of Statistics: Vol. 13, Design of Experiments, 631-703, 1996
821996
On the theory of rank order tests for location in the multivariate one sample problem
PK Sen, ML Puri
The Annals of Mathematical Statistics, 1216-1228, 1967
801967
The system can't perform the operation now. Try again later.
Articles 1–20